RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 1, Pages 24–38 (Mi tvp682)  

Convergent and asymptotical expansions of probability distributions

V. M. Kalinin

Leningrad

Abstract: On the basis of a sum theorem similar to the Euler–MacLaurent sum formula the author derives convergent and asymptotic expansions for the well known probability distributions (multinomial, Poisson, Student ones). The general expressions for the coefficients are given.

Full text: PDF file (652 kB)

English version:
Theory of Probability and its Applications, 1967, 12:1, 22–35

Bibliographic databases:

Received: 12.11.1965

Citation: V. M. Kalinin, “Convergent and asymptotical expansions of probability distributions”, Teor. Veroyatnost. i Primenen., 12:1 (1967), 24–38; Theory Probab. Appl., 12:1 (1967), 22–35

Citation in format AMSBIB
\Bibitem{Kal67}
\by V.~M.~Kalinin
\paper Convergent and asymptotical expansions of probability distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 1
\pages 24--38
\mathnet{http://mi.mathnet.ru/tvp682}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=212848}
\zmath{https://zbmath.org/?q=an:0218.60018}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 1
\pages 22--35
\crossref{https://doi.org/10.1137/1112003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp682
  • http://mi.mathnet.ru/eng/tvp/v12/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:160
    Full text:71

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019